# SDR 99ZZZM694

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001224
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-8 INSPECTION, FOUND THE LEFT MIDDLE INBOARD AND OUTBOARD, THE LEFT AFT INBOARD AND OUTBOARD, AND THE RIGHT MIDDLE INBOARD AND OUTBOARD SEAT TRACKS CORRODED.  REMOVED AND REPLACED THE SEAT TRACKS IAW EO E9-5300-013.  AIRCRAFT RETURNED TO SERVICE.  (M)
